# SDR AWXA960076

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND LEFT WING OUTBOARD FOREFLAP HAS DELAMINATED SKIN ON LOWER SURFACE 5 FEET FROM INBOARD END.  REMOVED DELAMINATED SKIN SECTION AND REPAIRED IAW SRM 51-40-06.  (M)
